question-icon

Suggest treatment for fatigue, leg pain, constipation and abdominal pain

default
Posted on Thu, 28 May 2015
Question: Extreme fatigue, moderate leg pain, mild tingling in feet, mild constipation with intermittent, but persistent, sharp whole abdominal pain. Symptoms on and off approximately two-three weeks. No fever; normal urination; I am not dehydrated and have no edema. My appetite is good except when abdominal pain is present.

Supplements include vitamins D, C and B12; also iron, magnesium and krill oil. OTC omeprazole and acetaminophen/aspirin pain formula.
doctor
Answered by Dr. Heera Lal Poonia (1 hour later)
Brief Answer:
visit gastroenterologist

Detailed Answer:
Dear XXXX, welcome to HCM and thanks for choosing us.

I share your concerns about your illness and your suffering for over three weeks now. In my opinion you have mild infection in your abdomen. It is most probably including stomach and whole of intestine. Stomach or duodenal ulcers are complicating the situation and recovery. I have gone through the earlier questions too. You have not mentioned anything about investigations done and their outcomes.

However I would advise you following
Take bland diet (no spices, less proteins)
Plenty of fluids
Absolute no to outside food (take home made food only)
Keep taking omeperazole but you should stop aspirin if it is not absolutely necessary for you.
Keep taking vitamin supplements as tingling sensation, fatigue indicates vitamin deficiency.
Meet an expert gastroenterologist for assessment of your GIT.

I hope my reply will help you. Please write to us for more information and follow up queries. I wish you good health and rapid recovery . Kindly rate this reply. Thanks
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Heera Lal Poonia (20 minutes later)
I have strongly suspected duodenal ulcers. It is the fatigue that is really bothering me the most as it has rarely let up for more than the odd day or two, and the supplements don't seem to be making any difference. I have not experienced this with past ulcer episodes and would like more advice on what I can do about it. I forgot to mention before that I am also more recently having night sweats

Having a history of ulcers, I am reluctant to see a dr., have another endoscopy, when all they will tell me to do is to take omeprazole 2X daily as I am already doing, as well as watching what I eat very carefully. .
doctor
Answered by Dr. Heera Lal Poonia (14 minutes later)
Dear XXXX, welcome again.

Thanks for the follow up queries. In my opinion your different symptoms are not due to the same problem. Duodenal ulcers are responsible for the discomfort and pain you have in your abdomen. If your GP is not able to help you ,visit gastroenterologist for endoscopy and treatment.

Your fatigue can be due to anaemia. Please go for blood work. If you are taking antacids for 3 to 4 months, it can also be a reason behind anaemia. You need to give a gap between antacids and iron supplements.

Night sweats, along with fatigue which you have, is in my opinion due to menopause. I would like to know about your menopause history. You may require HRT for this.Hyperthyroidism can also be a reason. Also do a thyroid profile in consultation with your physician.

I hope my reply will help you. Please write to us for more information. Please feel free to contact us for follow up queries. I wish you good health. Thanks
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Heera Lal Poonia

General & Family Physician

Practicing since :2008

Answered : 506 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for fatigue, leg pain, constipation and abdominal pain

Brief Answer: visit gastroenterologist Detailed Answer: Dear XXXX, welcome to HCM and thanks for choosing us. I share your concerns about your illness and your suffering for over three weeks now. In my opinion you have mild infection in your abdomen. It is most probably including stomach and whole of intestine. Stomach or duodenal ulcers are complicating the situation and recovery. I have gone through the earlier questions too. You have not mentioned anything about investigations done and their outcomes. However I would advise you following Take bland diet (no spices, less proteins) Plenty of fluids Absolute no to outside food (take home made food only) Keep taking omeperazole but you should stop aspirin if it is not absolutely necessary for you. Keep taking vitamin supplements as tingling sensation, fatigue indicates vitamin deficiency. Meet an expert gastroenterologist for assessment of your GIT. I hope my reply will help you. Please write to us for more information and follow up queries. I wish you good health and rapid recovery . Kindly rate this reply. Thanks